# SDR ASOA201000817

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 15,717 hours, 10,821 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED EDDY CURRENT INSP OF LT VERTICAL STAB TO FUSELAGE ATTACH DRAG ANGLE IAW MAC NDT INSP PROCEDURE ET-2, DRAG ANGLE IS CONFIRMED CRACK AND END OF CRACK IS MARKED.  REMOVED LT SIDE AFT DRAG ANGLE & LOCATED HOLES IN NEW DRAG ANGLE IAW SRM 51-42-27-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01.  INSTALLED FASTENERS IN SERVICEABLE ANGLE AT BASE OF VERTICAL STAB ON LT SIDE IAW SRM 51-42-20-001-001-A01, COLLARS REQUIRE TIGHTENING ABOVE APU INLET DUCT. TIGHTENED 3 COLLARS FWD APPLIED A023 PROTECTIVE COATING ALL WORK DONE IAW SRM 51-42-21-001-001-A01 AND SRM 51-25-01-001-001-A01.
